MathSciNet Relay Station
MathSciNet bibliographic data
MR2418197 46L37
Grossman, Pinhas; Izumi, Masaki Classification of noncommuting quadrilaterals of factors. Internat. J. Math. 19 (2008), no. 5, 557–643.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement